Pattern of Juvenile Delinquency in Calcutta
Bibliographic Data
| ID | 9943370 |
|---|---|
| Authors | K P Chattopadhyay (corresponding author) |
| Year | 1962 |
| Volume | 3 |
| Issue | 2 |
| Pages | 221-228 |
| Publication date | 1962-09-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | International Journal of Comparative Sociology (JOURNAL) |
| Journal identifiers | ISSN: 0020-7152 • E-ISSN: 1568-5187 |
| Publisher | SAGE Publications (PUBLISHER • US) |
| DOI | 10.1177/002071526200300205 |
| OpenAlex | W4241508984 |
| Language | EN |
Biology · Criminology · Juvenile · Juvenile delinquency · Sociology · Ecology · Poverty, Education, and Child Welfare · Psychology
| Highly cited | No |
|---|